Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Abdominal cramps after using rectal rocket. Need to go to doctor?

I used rectal rocket last night and woke up in immense pain feeling like I had to use the bathroom but I couldn t. Instead it was mostly gas and cramps and that lasted abou 6 hrs. I was on and off the toilet. And know my stomach hurts pretty badly. But the last time I used the rectal rockets this didn t happen. Should I go to the doctor?
Asked On : Mon, 15 Oct 2012
Answers:  0 Views:  27 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor